Advertisement

Extended Newton-type iteration for nonlinear ill-posed equations in Banach space

  • C. D. SreedeepEmail author
  • Santhosh George
  • Ioannis K. Argyros
Original Research
  • 68 Downloads

Abstract

In this paper, we study nonlinear ill-posed equations involving m-accretive mappings in Banach spaces. We produce an extended Newton-type iterative scheme that converges cubically to the solution which uses assumptions only on the first Fréchet derivative of the operator. Using general Hölder type source condition we obtain an error estimate. We also use the adaptive parameter choice strategy proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060–2076, 2005) for choosing the regularization parameter.

Keywords

Extended Newton iterative scheme Nonlinear ill-posed problem Banach space Lavrentiev regularization m-Accretive mappings Adaptive parameter choice strategy 

Mathematics Subject Classification

47J06 47J05 65J20 47H06 49J30 

Notes

Acknowledgements

The work of Santhosh George is supported by the Core Research Grant by SERB, Department of Science and Technology, Govt. of India, EMR/2017/001594. Sreedeep would like to thank National Institute of Technology Karnataka, India, for the financial support.

References

  1. 1.
    Alber Ya, I., Ryazantseva, I.P.: Nonlinear ill-posed problems of monotone type. Springer, Dordrecht (2006)zbMATHGoogle Scholar
  2. 2.
    Argyros, I.K., George, S.: Iterative regularization methods for nonlinear ill-posed operator equations with \(m-\)accretive mappings in Banach spaces. Acta Math Sci 35B(6), 1318–1324 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Buong, N.: Projection-regularization method and ill-posedness for equations involving accretive operators. Vietnam Math J 20, 33–39 (1992)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Buong, N.: Convergence rates in regularization under arbitrarily perturbative operators. Ann Math 43(3), 323–327 (2003)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Buong, N.: Convergence rates in regularization for nonlinear ill-posed equations involving \(m\)-accretive mappings in Banach spaces. Appl Math Sci 6(63), 3109–3117 (2012)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Buong, N.: Convergence rates in regularization for nonlinear ill-posed equations under \(m\)-accretive perturbations. Zh Vychisl Mat Matem Fiziki 44, 397–402 (2004)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Buong, N., Hung, V.Q.: Newton–Kantorovich iterative regularization for nonlinear ill-posed equations involving accretive operators. Ukr Math Zh 57, 23–30 (2005)MathSciNetGoogle Scholar
  8. 8.
    Buong, N., Phuong, N.T.H.: Regularization methods for nonlinear ill-posed equations involving \(m\)-accretive mappings in Banach spaces. Russ Math (Izv VUZ) 57(2), 58–64 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Engl, H.W., Hanke, M., Neubauer, A.: Regularization of inverse problems. Kluwer, Dordrecht (1993)zbMATHGoogle Scholar
  10. 10.
    George, S., Nair, M.T.: A modified Newton–Lavrentiev regularization for nonlinear ill-posed Hammerstein-type operator equations. J Complex 24, 228–240 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Kelley, C.T.: Iterative methods for linear and nonlinear equations. SIAM, Philadelphia (1995)CrossRefzbMATHGoogle Scholar
  12. 12.
    Krasnoselskii, M.A., Zabreiko, P.P., Pustylnik, E.I., Sobolevskii, P.E.: Integral operators in spaces of summable functions. Noordhoff International Publ., Leyden (1976)CrossRefGoogle Scholar
  13. 13.
    Ortega, J.M., Rheinboldt, W.C.: Iterative solution of nonlinear equations in general variables. Academic, New York (1970)zbMATHGoogle Scholar
  14. 14.
    Plato, R.: On the discrepancy principle for iterative and parametric methods to solve linear ill-posed equations. Numer Math 75, 99–120 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Semenova, E.V.: Lavrentiev regularization and balancing principle for solving ill-posed problems with monotone operators. Comput Methods Appl Math 4, 444–454 (2010)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Xiao, X.Y., Yin, H.W.: Increasing the order of convergence for iterative methods to solve nonlinear systems. Calcolo 53, 285 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Xiao, X.Y., Yin, H.W.: Achieving higher order of convergence for solving systems of nonlinear equations. Appl Math Comput 311(15), 251–261 (2017)MathSciNetGoogle Scholar
  18. 18.
    Tautenhahn, U.: On the method of Lavrentiev regularization for nonlinear ill-posed problems. Inverse Probl 18, 191–207 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Pereverzev, S., Schock, E.: On the adaptive selection of the parameter in regularization of ill-posed problems. SIAM J Numer Anal 43(5), 2060–2076 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Vasin, V., George, S.: An analysis of Lavrentiev regularization method and Newton type process for nonlinear ill-posed problems. Appl Math Comput 2301, 406–413 (2014)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Shubha, V.S., George, S., Jidesh, P.: A derivative free iterative method for the implementation of Lavrentiev regularization method for ill-posed equations. Numer Algorithm 68, 289–304 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Wang, J., Li, J., Liu, Z.: Regularization methods for nonlinear ill-posed problems with accretive operators. Acta Math Sci 28B(1), 141–150 (2008)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Liu, Z.: Browder–Tikhonov regularization of non-coercive ill-posed hemivariational inequalities. Inverse Probl 21, 13–20 (2005)CrossRefzbMATHGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2018

Authors and Affiliations

  • C. D. Sreedeep
    • 1
    Email author
  • Santhosh George
    • 1
  • Ioannis K. Argyros
    • 2
  1. 1.Department of Mathematical and Computational SciencesNational Institute of Technology KarnatakaMangaluruIndia
  2. 2.Department of Mathematical SciencesCameron UniversityLawtonUSA

Personalised recommendations